Ask Health Experts and Get Answers to Your Health Question ASAP
You have what sounds like a common case of traveler's diarrhea. I agree with the Pepto Bismol as a good first try to help. This may be used up to seven doses in a day. One dose after each loose stool. This may be used for up to five days. It helps to absorb excess liquid and has anti-microbial properties.
You may see your doctor. A brief course of Septra(antibiotic) twice a day for five days often helps with this problem.
Taking a probiotic to help normalize the bacteria of the GI tract may also be helpful.
If you have a high vloume diarrhea, abdomnal pain (more than mild cramping),bloody diarrhea or fever then these would be signs that you really need to seek medical attention.
I hope this information helps. If you have other questions then let me know and iw ill be happy to get back with you. if my answer has been helpful and to your satisfaction then please remember to press the "ACCEPT" button. Thank you adn Best regards,
Anthony Bray MD
Thank you Dr. Bray.